Itching from detox?
Q:I’m taking a herbal detox medication called Bio-Drain. I’ve taken it for a couple of days and now my body is itching all over. Is it the toxins being flushed out?
More Answers to “Itching from detox?“Yes this is very normal and it’s the actual toxins and parasites leaving your body. So you could possibly itch everywhere! So just be patient it will pass obviously your detox is working so good job! We do detox programs at my spa! So don’t worry about the itching!! For a hint n a tip KEEP DRY! Make sure after your showers n everything you dry off very well and keep dry try baby powder No, that sounds like an allergic reaction.
If i remember correctly, my mom said her skin itched so bad when she went through detox, It felt like her skin was crawling. So, yea, i would think that is what it is. Hi Lotte T, Did your doctor give it to you? Go back and see if a lower dose will help with the detox while minimizing the itching.